# SDR CALA2025040103393

- Difficulty date: March 28, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 124,104 hours, 19,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1012857301BHW
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS FOUND THE SEAT 43D WITH EPL COVER BROKEN. WAS REMOVED AND REPLACED THE EPL COVER REF CMM 25-21-53. ITEM OK FOR SERVICE.PARTS USED:  58-2523-3-0048,QTY :1
